# SDR 03FDEA00317

- Difficulty date: March 14, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 58,479 hours, 25,995 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: ARB1818
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SLAT  OUTBOARD RIB REPAIR AT XOS=889.0, PN ABR 1818.
